# SDR CALA0400434

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing
- Part number: 65C25636517
- Condition: Damaged
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR, RIGHT TRUNNION BEARING IN BULKHEAD FITTING PITTED.  REPAIRED PER ECRA 5343-01013.
